Alert archive / Wisconsin / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 10, 2011, 7:28 AM CDT for Chippewa County, Eau Claire County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2011, 7:28 AM CDT (12:28 UTC)
- Expired
- Jul 10, 2011, 8:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Twin Cities, MN
Counties Chippewa County, WI, Eau Claire County, WI
The radar
The La Crosse radar (KARX), 131 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 0.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
937
WWUS83 KMPX 101228
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
728 AM CDT SUN JUL 10 2011
WIZ015-016-025-027-028-101315-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-RUSK-
728 AM CDT SUN JUL 10 2011
...THUNDERSTORMS MOVING OVER BARRON...CHIPPEWA...
DUNN...EAU CLAIRE AND RUSK COUNTIES THROUGH 815 AM CDT...
AT 721 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HILLSDALE TO EAGLETON TO 5
MILES NORTHWEST OF STRUM. THESE STORMS WERE MOVING EAST AT 35 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS. A QUICK INCH OF RAIN IS LIKELY WITH THE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHIPPEWA FALLS.
EAU CLAIRE.
CAMERON.
JIM FALLS.
CORNELL.
LUDINGTON.
AUGUSTA.
CHETEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 1.25 INCHES ARE POSSIBLE FROM THE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF
WATER ON AREA ROADWAYS.
&&
LAT...LON 4459 9154 4506 9152 4541 9206 4544 9122
4524 9091 4460 9091
TIME...MOT...LOC 1225Z 268DEG 30KT 4534 9183 4507 9138
4462 9140
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 10, 6:49 AM CDT, 39 minutes earlier.
Area forecast discussion, Jul 10, 6:49 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 649 AM CDT SUN JUL 10 2011 .UPDATE... UPDATED FOR THE 12Z AVIATION DISCUSSION BELOW. && .DISCUSSION... TODAY THROUGH TONIGHT...MUCH MORE VIGOROUS SETUP TODAY ALOFT AS AN UPPER LOW OVER SOUTH-CENTRAL CANADA IS PROGGED TO OPEN UP TO A TROUGH THAT WILL EFFICIENTLY SHIFT E...ALLOWING A DEFINITIVE TROUGH AXIS TO SWING THROUGH THE DAKOTAS AND INTO NRN-CENTRAL MN. AT THE SFC...A COLD FRONT PUSHING INTO NRN MN WILL SLOWLY DROP SE THROUGH THE DAY TODAY INTO TONIGHT. KMPX RADAR ALREADY SHOWING SCATTERED CONVECTION DEVELOPING INVOF LLJ AND A QUASI-STATIONARY PRE-FRONTAL TROUGH WITHIN THE PERSISTENTLY MOIST/UNSTABLE ENVIRONMENT. AM A LITTLE CONCERNED HOW MUCH ENERGY THIS MORNING/S ACTIVITY MAY SAP FROM ENERGY THE MODELS SAY LATER ON TODAY WILL BE AVAILABLE TO CREATE ADDITIONAL SCATTERED SHWRS/TSTMS. WILL KEEP POPS GOING IN THE CHC CATEGORY FOR LATER TODAY. AS THE FRONT CONTINUES TO MOVE S AND E THROUGH TONIGHT...THE FOCUS FOR CONVECTION WILL ALSO SHIFT TO THE S AND E SO HAVE SHOWN THIS TREND IN POPS THROUGH THE EVENING AND OVERNIGHT HOURS. WILL STILL BE WARM/HUMID AHEAD OF THE FRONT THROUGH AT LEAST THE EVENING HOURS SO A FEW STRONG STORMS CANNOT BE RULED OUT FOR TONIGHT. SPC HAS PLACED THE ENTIRE AREA WITHIN A SLGT RISK FOR SEVERE TSTMS IN ITS DAY 1 OUTLOOK...AND THIS SEEMS REASONABLE GIVEN THE MPX CWFA IS IN THE RRQ OF THE UPPER JET...BULK SHEAR IS AROUND 40 KT...CAPPING IS EXPECTED TO WEAKEN WITH THE OPENING OF THE UPPER TROUGH AND MUCAPES ARE APPROACHING 3000 J/KG. THE PRIMARY HAZARDS WILL BE DMGG WINDS AND LARGE HAIL WITH STORMS MAINLY IN CLUSTERS EVOLVING INTO A QLCS. THE MAIN MITIGATING FACTOR WOULD BE EARLY- TO MID- DAY DEBRIS CLOUD COVER FROM THIS MORNING/S CONVECTION. MONDAY THROUGH TUESDAY...THE UPPER LEVEL TROUGH AXIS WILL BE ANCHORED FROM CENTRAL ONTARIO...STRETCHING SSWD...BY DAYBREAK MON MORNING WHILE THE SFC CDFNT LOOKS TO BE LOCATED FROM N-CENTRAL WI THROUGH SE MN. MAY STILL HAVE SOME LINGERING SHWRS/TSTMS MON MRNG WITH STRONG JETTING ALOFT AND A WARM/HUMID ATMOS AHEAD OF THE FRONT BUT THE BULK OF THE ACTIVITY WILL BE E OF THE MPX CWFA BY THIS POINT. WILL ADVERTISE SOME 20/30 POPS IN SRN AND SERN PORTIONS OF THE AREA FOR THE FIRST HALF OF THE DAY WHILE CENTRAL- NORTHERN PORTIONS LOOK TO HAVE PARTLY CLOUDY SKIES AND A DRIER NW FLOW. BY THE LATTER HALF OF THE AFTN...MUCH OF THE CWFA SHOULD BE SEEING SUNSHINE AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. SFC HIGH PRESSURE WILL CONTINUE TO DROP SE ACROSS THE REGION MON NIGHT THROUGH TUE WHILE COOLER/DRIER NW FLOW ALOFT ACCOMPANIES THE HIGH PRESSURE AREA. THIS WILL MAKE FOR A BRIEF DRYING OUT PERIOD AND NOTICEABLY COOLER TEMPERATURES. CLOUDS WILL BE ON THE INCREASE TUESDAY AS ANOTHER WARM FRONT SLOWLY APPROACHES FROM THE SW BUT ANY PRECIP LOOKS TO REMAIN FAR ENOUGH TO THE SW THAT ONLY LOW-END POPS ARE NEEDED AT THIS POINT FOR ISOLATED TO POSSIBLE SCATTERED SHOWERS OVER FAR SW MN. WEDNESDAY THROUGH THURSDAY...TEMPERATURES WILL REMAIN SEASONABLY COOL THROUGH MIDWEEK AS THE AREA OF HIGH PRESSURE SLOWLY SLIDE OVER AND E OF THE REGION. THIS WILL ALLOW WINDS TO SHIFT FROM NE AND E ON WED TO SE ON THU...MAKING FOR SLOWLY RISING TEMPERATURES BUT ALSO HUMIDITY LEVELS. WITH THE APPROACH OF A WARM FRONT FROM THE SW...CHCS FOR PRECIPITATION CLIMB INTO THE MID-CHC RANGE. && .AVIATION.../12Z TAF ISSUANCE/ MAIN CONCERN IS TIMING OF CONVECTION...FIRST FOR PRECIP CURRENTLY MOVING THROUGH THE AREA THEN AGAIN FOR THIS AFTN/EVE. COLD FRONT CURRENTLY THROUGH NW MN WILL CONTINUE TO SLOWLY DROP SE THROUGH TONIGHT. MOIST/HUMID AIRMASS AHEAD OF THE FRONT WILL BE CONDUCIVE TO PERIODS OF RAIN/TSTMS TO AFFECT ALL TERMINALS. MOST TERMINALS BEING AFFECTED THIS MORNING...WHICH ARE DROPPING TO IFR VSBY WITH MVFR CIGS. ONCE THE CONVECTION THIS MORNING MOVES OFF TO THE N AND E OF THE TERMINALS AND DISSIPATES...CONDITIONS WILL RETURN TO PREVAILING VFR AT ALL TERMINALS AND PARTIALLY CLEAR OUT. ADDITIONAL SHWRS/TSTMS WILL DEVELOP FROM W TO E ACRS THE AREA... STARTING CLOSE TO 18Z-20Z EAST AND 23Z-01Z WEST. DIFFICULTIES IN TRYING TO PINPOINT TIMING PREVENT MENTION OF VCSH OR VCTS BUT HAVE HIGHLIGHTED THE TREND BY USING CB. AFTER ABOUT A 4-5 HOUR DURATION OF PRECIP THREAT...SKIES WILL AGAIN PARTIALLY CLEAR OUT LATE TNGT THRU TMRW MORNING AND WINDS WILL SHIFT FROM S TO W AS THE COLD FRONT APPROACHES...AND POSSIBLY PUSHES THROUGH NORTHERNMOST TAF SITES. MSP...AN APPROACHING COLD FRONT...WITH WARM/HUMID/UNSTABLE AIRMASS AHEAD OF IT...WILL BE RESPONSIBLE FOR CONVECTION THROUGH TONIGHT AND A WIND SHIFT TOMORROW MORNING. PRECIP TO MOVE NEAR/THROUGH THE TERMINAL THIS MORNING THROUGH APPROXIMATELY 14Z THIS MORNING. CONVECTION DIRECTLY IMPACTING THE TERMINAL WOULD DROP CONDITIONS TO MVFR OCCASIONALLY THRU 14Z. AFTERWARDS...CONVECTION WILL PUSH OFF TO THE N AND E...ALLOWING FOR PARTIAL CLEARING THROUGH MIDDAY. CONVECTION POTENTIAL REMAINS THROUGH MUCH OF THE DAY...BUT BEST TIMING LOOKS TO OCCUR LATE THIS AFTN INTO THIS EVENING. DUE TO UNCERTAINTY... HAVE HIGHLIGHTED TO POTENTIAL WITH ONLY A CB MENTION AND WILL LET LATER TRENDS DICTATE IF VCSH/VCTS OR -TS MENTION IS NEEDED. CONVECTIVE POTENTIAL WANES AFTER 04Z-06Z TONIGHT. WINDS WILL SHIFT FROM PREVAILING SLY THROUGH TONIGHT TO WNW TOMORROW MORNING AS THE FRONT CROSSES THROUGH THE REGION. SUSTAINED SPEEDS TO REMAIN CAPPED AT AROUND 15 KT...BUT WINDS MAY BE HIGHER IN/NEAR TSTMS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPC
Hazardous weather outlook, Jul 10, 5:30 AM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 530 AM CDT SUN JUL 10 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 530 AM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH TONIGHT. THE PRIMARY HAZARDS ARE WINDS IN EXCESS OF 60 MPH AND LARGE HAIL...WITH A LESSER RISK OF ISOLATED TORNADOES. THE BEST TIMING FOR STRONG TO SEVERE THUNDERSTORMS WILL BE APPROXIMATELY 3 PM TO 11 PM...ALTHOUGH ISOLATED SEVERE THUNDERSTORMS MAY OCCUR AT ANY TIME. IN ADDITION...SOME THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL WHICH MAY CAUSE ISOLATED FLOODING. RESIDENTS AND VISITORS ACROSS THE AREA ARE URGED TO MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. MAKE SURE YOUR NOAA WEATHER RADIO ALERT SETTING IS TURNED ON TO ENSURE RECEIVING ANY WATCHES OR WARNINGS ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS MAY LINGER INTO MONDAY MORNING AS A COLD FRONT CROSSES THE REGION FROM NORTHWEST TO SOUTHEAST. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS FAR SOUTHERN MINNESOTA...MAINLY ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO WATERVILLE. THE MAIN HAZARDS ARE WINDS IN EXCESS OF 60 MPH AND LARGE HAIL...AND THE BEST TIMING WOULD BE BEFORE NOON. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY AS A WARM FRONT SLOWLY APPROACHES FROM THE SOUTHWEST DURING THE MIDDLE OF THE WEEK AND MOVES THROUGH THE AREA BY THE END OF THE WEEK. AT THIS POINT...IT IS TOO EARLY TO DETERMINE SEVERE WEATHER POTENTIAL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 10, 3:15 AM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
315 AM CDT SUN JUL 10 2011
MNZ074-082-091-100915-
BROWN-MARTIN-WATONWAN-
315 AM CDT SUN JUL 10 2011
...THUNDERSTORMS MOVING INTO BROWN...MARTIN AND WATONWAN
COUNTIES THROUGH 415 AM CDT...
AT 312 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF
JEFFERS TO 4 MILES SOUTHWEST OF WINDOM TO WORTHINGTON. THESE STORMS
WERE MOVING EAST AT 35 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
COMFREY.
DARFUR.
ORMSBY.
SHERBURN.
ST JAMES.
SOUTH BRANCH.
BUTTERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4410 9487 4410 9510 4414 9511 4414 9510
4408 9460 4373 9448 4355 9485
TIME...MOT...LOC 0813Z 279DEG 30KT 4408 9525 4381 9515
4361 9559Special weather statement, Jul 10, 4:06 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 406 AM CDT SUN JUL 10 2011 MNZ067>069-076-077-100945- CARVER-LE SUEUR-RICE-SCOTT-SIBLEY- 406 AM CDT SUN JUL 10 2011 ...THUNDERSTORMS MOVING ACROSS CARVER...LE SUEUR...RICE...SCOTT AND SIBLEY COUNTIES THROUGH 445 AM CDT... AT 359 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARLINGTON. THIS STORM WAS MOVING EAST AT 35 MPH. HAIL UP TO NICKEL SIZE...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. A QUICK 1 INCH OF RAIN IS LIKELY. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ARLINGTON. GREEN ISLE. HENDERSON. BELLE PLAINE. JORDAN. ST BENEDICT. LAT...LON 4480 9364 4454 9345 4449 9416 4467 9421 TIME...MOT...LOC 0904Z 259DEG 30KT 4460 9405
Special weather statement, Jul 10, 5:27 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 AM CDT SUN JUL 10 2011
MNZ063-070-077-078-WIZ023-024-026-101130-
DAKOTA-GOODHUE-PEPIN-PIERCE-RICE-ST. CROIX-WASHINGTON-
527 AM CDT SUN JUL 10 2011
...THUNDERSTORMS MOVING OVER EASTERN DAKOTA...GOODHUE...
PEPIN...PIERCE...RICE...ST. CROIX AND WASHINGTON COUNTIES THROUGH 630
AM CDT...
AT 522 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST ST PAUL TO 3 MILES
SOUTHEAST OF VERMILLION TO NERSTRAND. THESE STORMS WERE MOVING EAST
AT 35 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS. STREET FLOODING IS ALSO LIKELY.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ST PAUL PARK.
LANDFALL.
LAKELAND.
HUDSON.
RED WING.
HASTINGS.
RIVER FALLS.
GOODHUE.
LAT...LON 4466 9302 4492 9312 4492 9305 4489 9299
4496 9298 4505 9238 4473 9217 4445 9231
4445 9241 4437 9242 4436 9245 4436 9254
4430 9255 4427 9317
TIME...MOT...LOC 1026Z 263DEG 31KT 4490 9302 4466 9286
4432 9302Local storm report, Jul 10, 5:34 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 AM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG 1 S LAKEVILLE 44.66N 93.24W
07/10/2011 DAKOTA MN LAW ENFORCEMENT
SEVERAL LARGE TREES AND POWER LINES DOWN.
&&
AJZSpecial weather statement, Jul 10, 7:28 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
728 AM CDT SUN JUL 10 2011
WIZ015-016-025-027-028-101315-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-RUSK-
728 AM CDT SUN JUL 10 2011
...THUNDERSTORMS MOVING OVER BARRON...CHIPPEWA...
DUNN...EAU CLAIRE AND RUSK COUNTIES THROUGH 815 AM CDT...
AT 721 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HILLSDALE TO EAGLETON TO 5
MILES NORTHWEST OF STRUM. THESE STORMS WERE MOVING EAST AT 35 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS. A QUICK INCH OF RAIN IS LIKELY WITH THE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHIPPEWA FALLS.
EAU CLAIRE.
CAMERON.
JIM FALLS.
CORNELL.
LUDINGTON.
AUGUSTA.
CHETEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 1.25 INCHES ARE POSSIBLE FROM THE
THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF
WATER ON AREA ROADWAYS.
&&
LAT...LON 4459 9154 4506 9152 4541 9206 4544 9122
4524 9091 4460 9091
TIME...MOT...LOC 1225Z 268DEG 30KT 4534 9183 4507 9138
4462 9140The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 3:15 AM CDT | Special Weather Statement | MPX | Watonwan | 60 min |
| Jul 10, 4:06 AM CDT | Special Weather Statement | MPX | Scott | 39 min |
| Jul 10, 4:22 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Dakota, Scott, Sibley | 68 min |
| Jul 10, 4:56 AM CDT | Areal Flood Advisory | MPX | Carver, Dakota, Le Sueur, Rice, Scott, Sibley | 3 hr |
| Jul 10, 5:27 AM CDT | Special Weather Statement | MPX | Goodhue | 63 min |
| Jul 10, 5:32 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 58 min |
| Jul 10, 6:08 AM CDT | Flash Flood Warning | MPX | Carver, Hennepin, Ramsey | 89 min |
| Jul 10, 6:34 PM CDT | Special Weather Statement | MPX | Douglas, Kandiyohi, Pope, Stearns, Stevens, Swift and 1 more | 86 min |
| Jul 10, 6:44 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 61 min |
| Jul 10, 6:16 AM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin, Pierce, Saint Croix | 59 min |
Nearby
Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.